# SDR CALA0500202

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 21,936 hours, 7,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND LT I/B SEAT TRACK CORRODED BETWEEN STA 360 AND 380, LBL 24.75.  NEW SEAT TRACK INSTALLED IAW SRM 51-40-02.
